Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 80, NWS Wilmington, OH

May 1, 2012Carroll County, Gallatin County, Owen County, Kentucky; Switzerland County, Indiana

NWS Wilmington, OH issued this severe thunderstorm warning at May 1, 2012, 4:49 PM EDT for Carroll County, Gallatin County, Owen County, Kentucky; Switzerland County, Indiana. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2012, 4:49 PM EDT (20:49 UTC)
Expired
May 1, 2012, 5:30 PM EDT
In force
41 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Switzerland County, IN, Carroll County, KY, Gallatin County, KY, Owen County, KY

The radar

The Louisville radar (KLVX), 107 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 5:15 PM EDTHAIL 13 E Carrollton, KY
May 1, 5:17 PM EDTHAIL 2.54 W Sanders, KY
May 1, 5:33 PM EDTHAIL 2.53 Se Warsaw, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 3:01 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
516 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

669 
WUUS51 KILN 012049
SVRILN
INC155-KYC041-077-187-012130-
/O.NEW.KILN.SV.W.0080.120501T2049Z-120501T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
449 PM EDT TUE MAY 1 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARROLL COUNTY IN NORTHERN KENTUCKY...
  GALLATIN COUNTY IN NORTHERN KENTUCKY...
  NORTHWESTERN OWEN COUNTY IN NORTHERN KENTUCKY...
  SWITZERLAND COUNTY IN SOUTHEAST INDIANA...

* UNTIL 530 PM EDT.

* AT 446 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR INTERSTATE
  71 AT MILE MARKER 40...MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CARROLLTON...
  VEVAY...
  WARSAW...

IN ADDITION...ENGLISH...GENERAL BUTLER STATE PARK...LANGSTAFF...
WORTHVILLE...BRAYTOWN...EASTERDAY...EAGLE STATION AND WHEATLEY ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 40 AND 65 IN KENTUCKY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT TUESDAY EVENING
FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN
OHIO.

&&

LAT...LON 3875 8529 3874 8526 3870 8521 3878 8521
      3891 8493 3877 8478 3864 8478 3855 8501
      3857 8504 3856 8507 3859 8509 3858 8521
      3863 8523 3873 8533
TIME...MOT...LOC 2049Z 238DEG 17KT 3861 8513

$$
1 follow-up statement
209 
WWUS51 KILN 012116
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
516 PM EDT TUE MAY 1 2012

INC155-KYC041-077-187-012130-
/O.CON.KILN.SV.W.0080.000000T0000Z-120501T2130Z/
SWITZERLAND IN-OWEN KY-CARROLL KY-GALLATIN KY-
516 PM EDT TUE MAY 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR GALLATIN...CARROLL...NORTHWESTERN OWEN AND SWITZERLAND
COUNTIES...

AT 515 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
STRENGTHENED AND WAS NOW CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND
DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR INTERSTATE 71
AT MILE MARKER 52...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
WARSAW.

IN ADDITION...MOUNT STERLING...SANDERS...CARSON...NEW LIBERTY...
JACKSONVILLE...SPARTA...CENTER SQUARE AND MARKLAND ARE NEAR THE PATH
OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

&&

LAT...LON 3891 8494 3890 8492 3877 8478 3864 8478
      3855 8501 3857 8504 3856 8507 3859 8509
      3859 8511 3863 8518 3878 8521
TIME...MOT...LOC 2116Z 238DEG 17KT 3868 8499

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 2:00 PM EDT, 2 hours 49 minutes earlier.

Area forecast discussion, May 1, 2:00 PM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
200 PM EDT TUE MAY 1 2012

.SYNOPSIS...
A WARM FRONT WILL MOVE NORTHEAST THROUGH THE REGION TODAY...BRINGING
A CHANCE OF SHOWERS AND THUNDERSTORMS. PRECIPITATION WILL CONTINUE
TO BE POSSIBLE THROUGH WEDNESDAY...BEFORE HIGH PRESSURE BUILDS IN ON
THURSDAY AND PROVIDES VERY WARM TEMPERATURES WITH DRY CONDITIONS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WARM FRONT IS LIFTING INTO THE AREA WITH TEMPERATURES RISING INTO
THE LOWER TO MID 70S AND DEW POINTS GETTING INTO THE LOWER TO MID
60S. SHOWERS AND THUNDERSTORMS ALONG THIS BOUNDARY ARE LIFTING
NORTHEAST ACROSS PRIMARILY THE WESTERN ZONES. HOWEVER CANNOT RULE
DEVELOPMENT FURTHER EAST ALONG THE BOUNDARY AS IT CONTINUES ITS
NORTHWARD PROGRESSION.

MCV IN ILLINOIS CONTINUES TO TRACK EAST NORTHEAST. DRY SLOT
WRAPPING AROUND THE SOUTHERN END OF THIS FEATURE LIKELY INDICATES A
SMALL JET THAT WILL PUNCH INTO THE REGION. THIS SHOULD HELP
DEVELOP ANOTHER LINE OF CONVECTION THAT WILL PUSH INTO THE AREA
LATE THIS AFTERNOON. THESE STORMS SHOULD BE ABLE TO TAP BETTER
INSTABILITY. COMBINED WITH REASONABLE DEEP LAYER SHEAR THERE COULD
BE SOME ORGANIZED STORMS WITH THE POTENTIAL OF LARGE HAIL AND
DAMAGING WINDS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
EXPECT STORMS TO BE ONGOING AT THE ONSET OF THE PERIOD WITH SEVERE
WEATHER POTENTIAL INTO THE EARLY EVENING. BASED ON HIGH RESOLUTION
MODELS IT STILL SEEMS THAT STORMS WILL MOVE OFF TO THE EAST. BUT
THERE COULD BE ADDITIONAL DEVELOPMENT THROUGH THE OVERNIGHT HOURS.
GUIDANCE CONTINUES TO INDICATE THAT CENTRAL OHIO HAS A SOMEWHAT
BETTER CHANCE OF GETTING SHOWERS AND THUNDERSTORMS BEYOND EXPECTED
EVENING CONVECTION.

WILL KEEP POPS RATHER LIMITED ON WEDNESDAY...BEFORE GOING DRY BY
WEDNESDAY AFTERNOON IN THE SOUTHWEST AND WEDNESDAY NIGHT
ELSEWHERE. BY THIS POINT...MOST OF THE MODELS ARE DEPICTING
FORCING WELL NORTH OF THE CWA AS THE WARM SECTOR ESTABLISHES
ITSELF OVER THE OHIO VALLEY. ANOTHER WRENCH IN THE SOLUTION
INVOLVES THE POSSIBILITY OF SOME OF THE ACTIVITY OVER MICHIGAN
TURNING SOUTH AND PUNCHING THROUGH THE RIDGE INTO CENTRAL OHIO ON
WEDNESDAY NIGHT. THOUGH IT IS NOT AN IMPOSSIBILITY...IT SEEMS LIKE
AN UNLIKELY SOLUTION...AND A DRY FORECAST WILL BE MAINTAINED.

AFTER A FULL DAY IN THE WARM SECTOR ON THURSDAY...FLATTENING
HEIGHTS WILL ALLOW FOR A RETURN OF PRECIPITATION CHANCES BY
FRIDAY. THIS HAS BEEN SLOWED DOWN SLIGHTLY FOR THIS FORECAST
PACKAGE...FOCUSING MAINLY ON FRIDAY NIGHT.

TEMPERATURES THROUGH THE WEEK WILL BE VERY WARM...POSSIBLY TO NEAR
RECORD VALUES. THE WARMEST DAY OF THE WEEK FOR THE WHOLE AREA
APPEARS TO BE THURSDAY...WITH LITTLE TO NO CHANCE OF
PRECIPITATION...PLENTY OF SUNSHINE...AND SOUTHWESTERLY FLOW IN A
WELL MIXED BOUNDARY LAYER. WITH A SLIGHT SLOW DOWN IN TIMING FOR
THE NEXT WEATHER SYSTEM ON FRIDAY...SIMILAR CONDITIONS ARE NOW
ALSO EXPECTED TO PERSIST FOR THE SOUTHEASTERN FORECAST AREA ON
FRIDAY. ALTHOUGH THIS FORECAST PACKAGE WILL NOT TAKE THE LEAP...A
90 DEGREE READING IN THE FAR SOUTH ON THURSDAY OR FRIDAY SEEMS
LIKE A LEGITIMATE POSSIBILITY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
WILL ALLOW FOR A FRONT TO PUSH DOWN INTO THE AREA THROUGH THE END
OF THE WEEK...BUT BASED ON THE LATEST ECMWF...NOT SURE HOW FAR IT
WILL ACTUALLY GET. WILL THEREFORE LINGER AT LEAST LOW POPS ALL THE
WAY INTO SUNDAY. THE 30.12Z GFS IS BRINGING CONSIDERABLY COOLER
TEMPERATURES BEHIND THE FRONT THIS WEEKEND BUT AGAIN...THE ECMWF
IS TRENDING SLOWER/WARMER. WILL GO AHEAD AND TAKE A BLEND OF THE
TWO WITH MORE OF AN EMPHASIS TOWARD THE WARMER ECMWF THROUGH EARLY
NEXT WEEK.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
BAND OF SHOWERS AND THUNDERSTORMS WILL LIFT NORTHEAST ACROSS THE
REGION AT THE BEGINNING OF THE PERIOD. THESE HAVE ALREADY PASSED
THE CINCINNATI TERMINALS. KDAY SHOULD BE IMPACTED WITH A
REASONABLE CHANCE AT KILN AND INTO COLUMBUS. APPEARS THAT IMPACTS
WILL BE LIMITED IN TIME AND REDUCTION IN FLIGHT CATEGORY.

HOWEVER GUIDANCE IS SUGGESTING THAT ADDITIONAL STORMS WILL DEVELOP
TO THE WEST AND SWEEP ACROSS THE TERMINALS BETWEEN 21Z AND 01Z.
THESE STORMS COULD BE STRONGER ALTHOUGH UNCERTAINTY PRECLUDES
LOWERING CONDITIONS TOO MUCH. AFTER THAT ROUND OF CONVECTION THERE
IS CONSIDERABLE UNCERTAINTY WHETHER THERE WILL BE ANY MORE
PRECIPITATION OVERNIGHT. SO HAVE JUST KEPT CONDITIONS VFR UNTIL
APPROACHING 12Z WHEN SOME MIST MIGHT REDUCE VISIBILITIES AT MOST
LOCATIONS.

SCATTERED CUMULUS WILL OCCUR LATE IN THE PERIOD WITH SOUTH
SOUTHWEST WINDS INCREASING WITH SOME GUSTS.

OUTLOOK...THUNDERSTORMS POSSIBLE FRIDAY INTO SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HATZOS
NEAR TERM...
SHORT TERM...HATZOS
LONG TERM...JGL
AVIATION...
Hazardous weather outlook, May 1, 4:24 PM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
424 PM EDT TUE MAY 1 2012

OHZ026-034-035-022030-
HARDIN-MERCER-AUGLAIZE-
424 PM EDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION THROUGH THE
EARLY EVENING HOURS. SEVERE WEATHER IS NOT EXPECTED ALTHOUGH THERE
COULD BE SOME SMALL HAIL AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ042>046-051>056-065-074-022030-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-FAIRFIELD-HOCKING-
424 PM EDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND MIAMI VALLEY
OF OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION THIS EVENING. A
FEW STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS THIS EVENING.
AN ISOLATED TORNADO AND LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>064-070>073-077>082-
088-022030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
424 PM EDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING.
DAMAGING WINDS...HAIL...AND TORNADOES WILL BE POSSIBLE WITH THESE
STORMS. IN ADDITION... LOCALLY HEAVY RAINFALL MAY ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Special weather statement, May 1, 3:50 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
350 PM EDT TUE MAY 1 2012

INZ050-058-059-066-073-074-OHZ042-060-070-012045-
UNION IN-FRANKLIN IN-DEARBORN IN-FAYETTE IN-WAYNE IN-RIPLEY IN-
BUTLER OH-DARKE OH-PREBLE OH-
350 PM EDT TUE MAY 1 2012

...STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE WHITEWATER AND
MIAMI VALLEYS LATE THIS AFTERNOON...

AT 345 PM EDT...RADAR INDICATED RAPIDLY DEVELOPING THUNDERSTORMS
ACROSS CENTRAL INDIANA. THESE STORMS WERE MOVING NORTHEAST AT 45 MPH
AND WILL TRACK INTO THE MIAMI AND WHITEWATER VALLEYS BETWEEN 445 PM
AND 6 PM.

DAMAGING WINDS...LARGE HAIL AND TORNADOES WILL BE POSSIBLE WITH THESE
STORMS.

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BATESVILLE...
OLDENBURG...WEST COLLEGE CORNER...RICHMOND...LIBERTY...HAGERSTOWN...
FOUNTAIN CITY...DUBLIN...CONNERSVILLE...CENTERVILLE...CAMBRIDGE CITY
AND BROOKVILLE.

ALSO...HAMBURG...BUENA VISTA...ANDERSONVILLE...GLENWOOD...
PEPPERTOWN...PENNTOWN...LAUREL AND COLUMBIA ARE NEAR THE PATH OF
THESE RAPIDLY DEVELOPING THUNDERSTORMS.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

IF YOU ARE LOCATED IN THIS REGION...STAYED TUNED TO LOCAL MEDIA OR
NOAA WEATHER RADIO FOR POSSIBLE WARNINGS.

LAT...LON 3927 8530 3979 8531 3980 8523 3989 8521
      4001 8503 4001 8482 4016 8480 3931 8477
      3930 8482 3926 8482 3920 8542
Special weather statement, May 1, 4:36 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
436 PM EDT TUE MAY 1 2012

INZ080-KYZ089>091-012130-
SWITZERLAND IN-BOONE KY-CARROLL KY-GALLATIN KY-
436 PM EDT TUE MAY 1 2012

...A RAPIDLY DEVELOPING THUNDERSTORM WILL AFFECT GALLATIN...
CARROLL...BOONE AND SWITZERLAND COUNTIES THROUGH 530 PM EDT...

AT 435 PM EDT...RADAR INDICATED A THUNDERSTORM NEAR LOCUST...MOVING
EAST AT 35 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CARROLLTON...VEVAY...
WARSAW...WALTON...UNION AND FLORENCE.

ALSO...LOCUST...PRESTONVILLE...GENERAL BUTLER STATE PARK...ENGLISH...
BRAYTOWN...LANGSTAFF...MOOREFIELD AND EASTERDAY ARE NEAR THE PATH OF
THIS RAPIDLY DEVELOPING THUNDERSTORM.

LAT...LON 3874 8533 3874 8525 3870 8521 3880 8521
      3890 8492 3890 8487 3892 8488 3901 8463
      3888 8460 3881 8461 3877 8468 3877 8477
      3871 8480 3870 8487 3863 8499 3858 8522
      3863 8523 3873 8534

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 8:34 PM EDTSevere Thunderstorm WarningILNBoone, Carroll, Gallatin, Grant, Kenton, Owen and 1 more41 min
Apr 30, 8:42 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Carroll, Gallatin, Grant, Kenton and 1 more2 hr
Apr 30, 8:59 PM EDTSpecial Weather StatementILNBracken, Campbell, Grant, Kenton, Mason, Pendleton and 1 more61 min
Apr 30, 9:16 PM EDTSevere Thunderstorm WarningILNCampbell21 min
Apr 30, 10:01 PM EDTAreal Flood AdvisoryILNBracken, Mason, Pendleton, Robertson74 min
May 1, 4:36 PM EDTSpecial Weather StatementILNBoone, Carroll, Gallatin54 min
May 1, 5:15 PM EDTSevere Thunderstorm WarningILNBoone45 min
May 1, 5:20 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton40 min
May 1, 5:32 PM EDTSevere Thunderstorm WarningILNBoone, Carroll, Gallatin, Grant, Kenton, Owen43 min
May 1, 5:48 PM EDTSevere Thunderstorm WarningILNBracken, Campbell, Grant, Pendleton, Robertson42 min
May 1, 5:52 PM EDTSevere Thunderstorm WarningILNCampbell38 min
May 1, 5:59 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton15 min
May 1, 7:24 PM EDTSpecial Weather StatementILNBoone, Campbell, Gallatin, Grant, Kenton51 min
May 1, 3:50 PM EDTSpecial Weather StatementILNFayette, Franklin, Union, Wayne55 min
May 1, 4:23 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Ripley, Union37 min
May 1, 4:30 PM EDTSevere Thunderstorm WarningILNDearborn, Franklin, Ripley45 min
May 1, 4:42 PM EDTSevere Thunderstorm WarningILNFayette, Union, Wayne48 min
May 1, 4:59 PM EDTSevere Thunderstorm WarningILNFranklin, Union46 min
May 1, 5:08 PM EDTSevere Thunderstorm WarningILNDearborn52 min
May 1, 5:24 PM EDTSevere Thunderstorm WarningILNWayne51 min
May 1, 5:30 PM EDTTornado WarningILNFranklin26 min
May 1, 6:34 PM EDTSpecial Weather StatementILNFranklin26 min
May 1, 6:51 PM EDTAreal Flood AdvisoryILNDearborn, Franklin, Ripley4 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.